A class of quasicontractive semigroups acting on Hardy and weighted Hardy spaces

Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2017) A class of quasicontractive semigroups acting on Hardy and weighted Hardy spaces. Semigroup Forum, 95 (2). pp. 281-292. ISSN 0037-1912

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were mad
Keywords: strongly continuous semigroup, Hardy space, weighted Hardy space, quasicontractive semigroup, form, heat kernel
Dates:
  • Published: 1 October 2017
  • Accepted: 26 July 2016
  • Published (online): 29 August 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Aug 2016 13:59
Last Modified: 05 Jan 2018 11:16
Published Version: http://dx.doi.org/10.1007/s00233-016-9823-8
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00233-016-9823-8

Share / Export

Statistics